Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 192, NWS Jacksonville, FL

June 23, 20114 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 23, 2011, 5:34 PM EDT for 4 counties in Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2011, 5:34 PM EDT (21:34 UTC)
Expired
Jun 23, 2011, 6:15 PM EDT
In force
41 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Atkinson County, GA, Clinch County, GA, Coffee County, GA, Ware County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2305 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2305 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

903 
WUUS52 KJAX 232134
SVRJAX
GAC003-065-069-299-232215-
/O.NEW.KJAX.SV.W.0192.110623T2134Z-110623T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
534 PM EDT THU JUN 23 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME WESTERN WARE COUNTY IN SOUTHEAST GEORGIA
  ATKINSON COUNTY IN SOUTHEAST GEORGIA
  NORTHWESTERN CLINCH COUNTY IN SOUTHEAST GEORGIA
  SOUTHEASTERN COFFEE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 615 PM EDT

* AT 534 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF
  PEARSON...AND MOVING NORTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PEARSON AND COGDELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3145 8299 3140 8264 3105 8267 3104 8297
      3119 8297 3119 8304
TIME...MOT...LOC 2134Z 253DEG 16KT 3122 8290

$$

ZIBURA
1 follow-up statement
678 
WWUS52 KJAX 232155
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
555 PM EDT THU JUN 23 2011

GAC003-065-069-299-232215-
/O.CON.KJAX.SV.W.0192.000000T0000Z-110623T2215Z/
WARE GA-ATKINSON GA-CLINCH GA-COFFEE GA-
555 PM EDT THU JUN 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN COFFEE...EXTREME NORTHWESTERN CLINCH...ATKINSON AND
EXTREME NORTHWESTERN WARE COUNTIES...

AT 555 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR PEARSON...MOVING 
NORTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AXSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3145 8299 3140 8264 3119 8268 3118 8294
      3119 8297 3119 8304
TIME...MOT...LOC 2155Z 253DEG 16KT 3125 8280

$$

ZIBURA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:30 PM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jun 23, 2:30 PM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT THU JUN 23 2011

.SYNOPSIS...UPPER HIGH PRESSURE CONTINUES TO WEAKEN AND SHIFT
SLOWLY S OF THE COUNTY WARNING AREA. AS A RESULT...DEEP LAYER
MOISTURE HAS INCREASED ACROSS THE AREA. SCATTERED SHOWERS AND
TSTMS ARE DEVELOPING SE OF A JESUP TO LIVE OAK LINE AND NW OF
A OCALA TO ST AUGUSTINE LINE. 2 PM RANGE FROM THE UPPER 90S OVER
PORTIONS OF THE INTERIOR TO NEAR 90 AT THE COAST.

.SHORT TERM...TSTM CHANCES WILL CONTINUE TO RANGE FROM SCATTERED
TO LOW END LIKELY ACROSS THE AREA...STARTING ALONG THE GULF COAST
IN THE MORNINGS AND SHIFTING E TO MEET UP WITH A MID-AFTERNOON
SEABREEZE. MOST AREAS SHOULD RECEIVE SOME RAINFALL...WITH HIGHEST
AMOUNTS E OF I-75 IN NE FL. WEAK MID-LEVEL DISTURBANCES WILL
IMPACT MAINLY SE GA...BRINGING THE POSSIBILITY OF OVERNIGHT POPS.
HOWEVER...THESE WILL BE DIFFICULT TO TIME.

SMOKE IS EXPECTED TO SPREAD GENERALLY E TO NE FROM ONGOING
WILDFIRES. OUTPUT FROM HONEY PRAIRIE FIRE HAS DECREASED ENUF TO
CANCEL DENSE SMOKE ADVISORY FOR EXTREME SE GA AND NASSAU COUNTY IN
NE FL. HOWEVER...AREAS OF SMOKE WILL CONTINUE THERE. NAM HAS
TRANSPORT WIND SHIFTING TO NW DURING THE EVENING...BUT THINK THIS
IS IN RESPONSE TO CONVECTIVELY DRIVEN OUTFLOWS IN THE MODEL. ALTHEA
THIS MAY OCCUR...HAVE OPTED TO CONTINUE PAINTING SMOKE MOSTLY TO
THE E OF THE FIRE.

.LONG TERM...HAVE MADE FEW CHANGES TO ONGOING FORECAST. NEAR TO
SLIGHTLY ABOVE NORMAL POPS AND TEMPS ARE ANTICIPATED.

&&

.AVIATION...TEMPO MVFR TO IFR DUE HEAVY RAINFALL POSSIBLE THIS AFTN
AS CONVECTION MOVES WSW ACROSS THE FORECAST AREA. CONVECTION IS
EXPECTED TO DECREASE AFTER SUNSET...THEN WINDS WILL BECOME WSW AGAIN
TOWARD EARLY MORNING. SMOKE IS EXPECTED TO FOCUS ENE OF JAX...CRG
AND SSI EARLY TOMORROW...WITH LOW CIGS DUE TO THE PLUME LIKELY. HAVE
INDICATED THIS EXPECTED TREND IN THE TAFS.

&&

.MARINE...EVENING SLY SURGE AROUND 15 KTS IS EXPECTED ONCE AGAIN
OVER THE WATERS...THEN SSW FLOW AFTER MIDNIGHT. SEAS 2-4 FT. WINDS
EXPECTED TO BECOME MORE SSE LATE MON INTO TUE NEXT WEEK AS SFC RIDGE
BUILDS N OF THE FORECAST AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  94  72  94 /  40  30  20  40
SSI  76  90  76  90 /  40  30  20  30
JAX  73  92  73  92 /  40  50  30  40
SGJ  75  88  74  88 /  30  50  30  40
GNV  72  92  72  92 /  30  60  30  50
OCF  73  93  72  91 /  30  60  40  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

CARROLL/ENYEDI/PRESNALL
Hazardous weather outlook, Jun 23, 5:24 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
524 PM EDT THU JUN 23 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-240915-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
524 PM EDT THU JUN 23 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...SCATTERED TO NUMEROUS THUNDERSTORMS REST OF TODAY...
...SOME THUNDERSTORMS MAY BE STRONG TO SEVERE WITH GUSTY WINDS...

.DAY ONE...REST OF TODAY AND TONIGHT...

A PREVAILING SOUTHWEST WIND TODAY WILL ADVANCE THE GULF COAST
SEABREEZE ACROSS MUCH OF THE FORECAST AREA. THUNDERSTORMS WILL FOCUS
NEAR THE COAST THIS AFTERNOON AND EVENING. ADDITIONAL SCATTERED
STORMS WILL FORM OVER SOUTHEAST GEORGIA. STORM MOTION IS TO THE EAST
NORTHEAST AT 15 TO 20 MPH. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...
SMALL HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED
IN THESE STORMS. PULSE SEVERE THUNDERSTORMS ARE POSSIBLE WITH
DAMAGING WINDS BEING THE GREATEST THREAT.

WILDFIRES CONTINUE TO IMPACT SOUTHEAST GEORGIA AND NORTHEAST FLORIDA.
AREAS OF SMOKE WILL EXTEND OVER PORTIONS OF THE AREA...NEAR THE HONEY
PRAIRIE WILDFIRE COMPLEX. LOCAL VISIBILITIES MAY BE REDUCED TO LESS
THAN A MILE. LINKS TO WILDFIRE INFORMATION AND COUNTY BURN BANS CAN
BE FOUND ON THE FRONT PAGE OF OUR WEBSITE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

MAINLY SEASONAL TEMPERATURES ARE FORECAST WITH TYPICAL SUMMERTIME
THUNDERSTORMS. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...SMALL
HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED IN
THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE TODAY IF WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ECZ/SEC/ARS

In the hours before

Special weather statement, Jun 23, 5:10 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EDT THU JUN 23 2011

FLZ040-232200-
MARION-
510 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 600 PM EDT...

AT 511 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER SANTOS...OR 5 MILES SOUTHEAST OF OCALA...
MOVING NORTHEAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND SUMMERFIELD...SANTOS...OCALA AIRPORT...OCALA...
BELLEVIEW...SILVER SPRINGS SHORES...LYNNE AND BURBANK THROUGH 600 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2896 8231 2901 8240 2901 8243 2920 8239
      2932 8193 2906 8188 2895 8219
TIME...MOT...LOC 2111Z 247DEG 6KT 2912 8208

PETERSON
Local storm report, Jun 23, 5:10 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EDT THU JUN 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     4 W MAYPORT             30.39N 81.48W
06/23/2011  M56.00 MPH       DUVAL              FL   MESONET

            MESONET OBSERVATION INDICATED A GUST TO 56 MPH FROM THE
            WEST.

&&

ARS
Special weather statement, Jun 23, 5:13 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT THU JUN 23 2011

GAZ136-151>153-232200-
BRANTLEY-INLAND GLYNN-PIERCE-WAYNE-
513 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...
NORTHEASTERN PIERCE...NORTHEASTERN BRANTLEY AND NORTHWESTERN GLYNN
COUNTIES FOR STRONG WINDS VALID UNTIL 600 PM EDT...

AT 514 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES WEST OF MOUNT PLEASANT...OR 7 MILES
SOUTH OF GARDI...MOVING NORTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SCREVEN...JESUP...
HORTENSE...GARDI...BROADHURST...DOCTORTOWN...MOUNT PLEASANT AND
EVERETT THROUGH 600 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3157 8170 3141 8160 3131 8169 3128 8205
      3146 8222 3149 8218 3147 8216 3147 8213
      3152 8213 3170 8189
TIME...MOT...LOC 2114Z 245DEG 13KT 3144 8176

ZIBURA
Local storm report, Jun 23, 5:17 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
517 PM EDT THU JUN 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND GST     MAYPORT                 30.38N 81.41W
06/23/2011  M51 MPH          DUVAL              FL   ASOS

            THE MAYPORT ASOS MEASURED A WIND GUST TO 51 KTS WITH
            SUSTAINED SPEEDS OF 34 MPH WITH THUNDERSTORM WINDS.

&&

AENYEDI
Local storm report, Jun 23, 5:22 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
522 PM EDT THU JUN 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             3 NE ARLINGTON          30.36N 81.56W
06/23/2011  M0.25 INCH       DUVAL              FL   NWS EMPLOYEE

            PEA SIZE HAIL WAS OBSERVED IN ARLINGTON. WIND GUSTS WERE
            MEASURED BETWEEN 32-38 MPH.

&&

AENYEDI
Special weather statement, Jun 23, 5:29 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
529 PM EDT THU JUN 23 2011

GAZ149>152-163-164-232215-
ATKINSON-BRANTLEY-CHARLTON-CLINCH-PIERCE-WARE-
529 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE...
SOUTHWESTERN PIERCE...ATKINSON...SOUTHWESTERN BRANTLEY...NORTHERN
CLINCH AND NORTHWESTERN CHARLTON COUNTIES FOR STRONG WINDS VALID
UNTIL 615 PM EDT...

AT 529 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES NORTH OF HOMERVILLE...MOVING EAST AT
15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
PEARSON...HOMERVILLE...DU PONT...COGDELL...AXSON...ARGYLE...
MILLWOOD...MANOR...WAYCROSS AND WARESBORO THROUGH 615 PM EDT. GUSTY
WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3140 8300 3137 8282 3136 8281 3137 8278
      3121 8190 3084 8222 3099 8296 3119 8296
      3119 8305
TIME...MOT...LOC 2129Z 253DEG 14KT 3110 8274

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:07 PM EDTSevere Thunderstorm WarningJAXBrantley, Charlton, Ware53 min
Jun 22, 8:30 PM EDTSevere Thunderstorm WarningJAXCharlton, Ware45 min
Jun 22, 9:01 PM EDTSpecial Weather StatementJAXBrantley, Wayne44 min
Jun 22, 9:04 PM EDTAreal Flood AdvisoryJAXBrantley, Charlton, Ware116 min
Jun 23, 9:08 AM EDTDense Smoke AdvisoryJAXBrantley, Camden, Glynn5 hr
Jun 23, 1:34 PM EDTSpecial Weather StatementJAXCamden26 min
Jun 23, 2:13 PM EDTSpecial Weather StatementJAXCharlton32 min
Jun 23, 2:19 PM EDTSpecial Weather StatementJAXGlynn26 min
Jun 23, 2:39 PM EDTSpecial Weather StatementJAXCharlton36 min
Jun 23, 2:54 PM EDTSevere Thunderstorm WarningJAXCharlton36 min
Jun 23, 3:19 PM EDTSevere Thunderstorm WarningJAXCamden, Charlton41 min
Jun 23, 3:32 PM EDTSevere Thunderstorm WarningJAXCamden43 min
Jun 23, 3:33 PM EDTSpecial Weather StatementJAXGlynn27 min
Jun 23, 3:39 PM EDTSevere Thunderstorm WarningJAXCharlton51 min
Jun 23, 3:59 PM EDTSevere Thunderstorm WarningJAXCamden31 min
Jun 23, 4:07 PM EDTSevere Thunderstorm WarningJAXCharlton38 min
Jun 23, 4:28 PM EDTSpecial Weather StatementJAXPierce47 min
Jun 23, 4:55 PM EDTSpecial Weather StatementJAXGlynn35 min
Jun 23, 5:01 PM EDTSpecial Weather StatementJAXWare29 min
Jun 23, 5:05 PM EDTSpecial Weather StatementJAXPierce40 min
Jun 23, 5:13 PM EDTSpecial Weather StatementJAXWayne47 min
Jun 23, 5:29 PM EDTSpecial Weather StatementJAXAtkinson, Brantley, Ware46 min
Jun 23, 6:16 PM EDTAreal Flood AdvisoryJAXClinch, Ware119 min
Jun 23, 6:16 PM EDTSpecial Weather StatementJAXBrantley, Pierce, Ware, Wayne44 min
Jun 23, 6:33 PM EDTSpecial Weather StatementJAXCharlton42 min
Jun 23, 6:56 PM EDTSpecial Weather StatementJAXCamden, Charlton34 min
Jun 23, 7:34 PM EDTSpecial Weather StatementJAXCamden, Charlton, Glynn41 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.